# SDR SWAA992149

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445516
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 3 KRUGER FLAP WOULD NOT FULLY RETRACT, TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 3 KRUGER FLAP ACTUATOR.
